On the Taylor functional calculus

Tom 150 / 2002

V. Müller Studia Mathematica 150 (2002), 79-97 MSC: 47A60, 47A13. DOI: 10.4064/sm150-1-6

Streszczenie

We give a Martinelli–Vasilescu type formula for the Taylor functional calculus and a simple proof of its basic properties.

Autorzy

  • V. MüllerMathematical Institute
    Czech Academy of Sciences
    Žitna 25
    115 67 Praha 1, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek